Local existence of classical solutions to the well-posed Hele-Shaw problem.

Antontsev, S. N.; Gonçalves, C. R.; Meirmanov, A. M.

Portugaliae Mathematica. Nova Série (2002)

  • Volume: 59, Issue: 4, page 435-452
  • ISSN: 0032-5155

How to cite

top

Antontsev, S. N., Gonçalves, C. R., and Meirmanov, A. M.. "Local existence of classical solutions to the well-posed Hele-Shaw problem.." Portugaliae Mathematica. Nova Série 59.4 (2002): 435-452. <http://eudml.org/doc/50755>.

@article{Antontsev2002,
author = {Antontsev, S. N., Gonçalves, C. R., Meirmanov, A. M.},
journal = {Portugaliae Mathematica. Nova Série},
keywords = {Hele-Shaw problem; local existence; free boundary problems; approximation of solutions},
language = {eng},
number = {4},
pages = {435-452},
publisher = {European Mathematical Society Publishing House},
title = {Local existence of classical solutions to the well-posed Hele-Shaw problem.},
url = {http://eudml.org/doc/50755},
volume = {59},
year = {2002},
}

TY - JOUR
AU - Antontsev, S. N.
AU - Gonçalves, C. R.
AU - Meirmanov, A. M.
TI - Local existence of classical solutions to the well-posed Hele-Shaw problem.
JO - Portugaliae Mathematica. Nova Série
PY - 2002
PB - European Mathematical Society Publishing House
VL - 59
IS - 4
SP - 435
EP - 452
LA - eng
KW - Hele-Shaw problem; local existence; free boundary problems; approximation of solutions
UR - http://eudml.org/doc/50755
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.